MAUDE Adverse Event Report: BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 9601
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ home sharps container lid latch was damaged and would not lock into place.The following information was provided by the initial reporter: "consumer reported finding the full of lancets container will not allow the lid to lock onto it.".
 
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Dhr was performed.No ncr's were raised during the production of this lot.
 
Event or Problem Description

Brand Name
BD¿ HOME SHARPS CONTAINER
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12866427
Report Number2243072-2021-02811
Device Sequence Number11733750
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9601
Device Catalogue Number323487
Device Lot Number9214001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown